# SDR SIMA200110103

- Difficulty date: April 11, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N400BR
- Make and model: Saab 340B
- Aircraft serial: 340B400
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66362
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3913 - FLOOR PROX LIGHT AT 4A ISSUED MEL 33-15-3 AUTH 040303 CAT C.  RAI FLOOR PROX LIGHT STRIP IAW AMM 33-50-20.  OPS CHECKS GOOD.  MEL ITEM RESTORED.  REF LOG PAGE 1290613 ITEM NR 4.  (M)
